I started my 1st Clomid cycle in January 50mg day 2-6. The only side effects I had while taking it was hot flashes and night sweats. Unfortunately it didn't get me anywhere near ovulating so they increased the dose to 100mg this month. I started spotting on CD16 and had AF again on CD18 and so my second cycle of Clomid began. Again had little side effects while taking it but I have been spotting on and off since CD8. Went for a cd12 scan and it shows no follicles on the right and a follicle 10mm on the left...has to be at least 18mm before they will inject me with Pregnyl. Also my womgb lining is quite thin. I've been spotting and at times bleeding since then so I have to wait until tomorrow for my final scan but it looks like this cycle is down the drain too . The fertility clinic have no idea why I'm bleeding either so it could be a long road.
So basically girls my experience so far with clomid has been hot flashes, spotting/bleeding afterwards and thining of my womb lining....just wondering if anyone has had any of these side effects while taking Clomid.